Abdelaziz RHANDI | Publications
Abdelaziz RHANDI Publications
2025 | |
Articolo in rivista | |
Boundary perturbation theorem for the essential spectral radius with application to a spatial tumor invasion with cell age EVOLUTION EQUATIONS AND CONTROL THEORY. Pag.1-19 ISSN:2163-2480. | |
Boujijane, Samir; Boulite, Said; Halloumi, Mohamed; Maniar, Lahcen; Rhandi, Abdelaziz | |
Digital Object Identifier (DOI): 10.3934/eect.2025021 | |
Show it in Product Database (IRIS) |
2025 | |
Articolo in rivista | |
Impact of mixed boundary conditions on stochastic equations with noise at theboundary NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. Vol. 32. Pag.1-27 ISSN:1420-9004. | |
Fkirine, M.; Hadd, S.; Rhandi, A. | |
Digital Object Identifier (DOI): 10.1007/s00030-025-01032-y | |
Show it in Product Database (IRIS) |